# SDR DALA2018012200329

- Difficulty date: January 19, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 75,492 hours, 57,993 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Door
- Condition: Missing
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PASSING APPROXIMATELY 25,000, FT, THE AIRCRAFT BEGAN TO VIBRATE. SPEED WAS 300 KIAS. SLOWING REDUCED,  BUT DID NOT ELIMINATE THE VIBRATION. DURING DESCENT AND LEVELING AT 17K, 280 KIAS, THE VIBRATION SUDDENLY STOPPED.  INSPECTED THE ACFT AND FOUND THE RT APU DOOR MISSING. REPLACED RT APU DOOR IAW AMM 52-45-00.  ACFT OK FOR SERVICE.
